# SDR TWAA9915807

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A CRACK ON RT WING INSIDE THE I/B TOP HOLE FOR THE I/B FLAP HINGE CASTING UPPER SPAR AREA AT 11 O'CLOCK POSITION.  REAMED OUT HOLE AND INSTALLED BUSHING AND DOUBLER REPAIR PER J060271 AND ARA 16217.
